MathSciNet Relay Station
MathSciNet bibliographic data
MR2417858 (2010a:47149) 47J20 (47H10 47N10 49J40 54H25 91B50)
Al-Homidan, S.; Ansari, Q. H.; Yao, J.-C. Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory. Nonlinear Anal. 69 (2008), no. 1, 126–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement